I was diagnosed with severe LVH due to anabolic steroid abuse the past two and a half years and training for more than three hours a day. I have made lifestyle changes and lost weight but my anxiety now gets the better of me. I have a family history of bradycardia my RHR is 40s and high 30s when I sleep or first wake up, it does not cause any symptoms other than freaking me out. My diastolic will dip into the 50s due to the Lisinopril, and that stresses me too. I live in constant fear of dying early, very early. Are my issues something you can come back from or even reverse? Would I have to stop exercising completely to make my heart shrink?
Welcome to icliniq.com.
I passed carefully through your history and would like to reassure you that there is no reason to panic, as long as you have stopped physical training and anabolic steroids intake. You should know that LVH (left ventricular hypertrophy) is quite reversible in such a case after some months from stopping straining physical activity and anabolic steroids. So, there is no reason to worry about dying early. I would just recommend continuing light physical activity. I hope this helps.
Thank you doctor,
Will I ever be able to weight train again?
Welcome back to icliniq.com.
Yes, you can continue physical training, but not intensive. I would recommend avoiding straining physical activity like weight lifting and trying to practice aerobic exercises.
Query: Hi doctor, I am currently taking Lisinopril for high BP. May I use a salt substitute to reduce magnesium level? Can I take Melatonin while on Lisinopril? Read Full »
Query: Hello doctor, I am 36, weighing 57 kg and having a resting heart rate of 60 to 65 bpm till last week, but now I am getting resting heart rate as 80 to 85 bpm. From last one week, I have started running every day for about 16 minutes, four minutes each lap (starting with 5 kmph to 8 kmph till 16th m... Read Full »
Query: Hello doctor, I recently was referred to a renal specialist for low sodium levels by my primary care physician. After a complete kidney workup, he said that they were functioning well. But, he changed my hypertension medicine from Lisinopril to Losartan and discontinued my diuretics. As a result, my... Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now